Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Having knee and ankle pain. Taking medicine but no improvement. What could be the cause?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
Dear Doctor: I am facing pain in my right Knee nerver, and on Ankle on same leg from last 3 Months, I have visited Orthopediation , my medication is on but still i cannot see any imporvement. Due to this i have stopped my exercises. please suggest Regards XXXXX XXXXXXX 0000/ 0000.
Posted Sun, 8 Dec 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 13 hours later
Brief Answer: Please upload the xrays and reports. Detailed Answer: Hi XXXXXXX Thanks for your query. I can understand your pain. Without examination findings and some investigations it is difficult to comment on your situation. I suggest you to go for an xray of knee and ankle if not done and if already done, please upload the xrays and reports, so that I can help you in better ways. Awaiting your reply.. Take care Warm Regards
Above answer was peer-reviewed by
Follow-up: Having knee and ankle pain. Taking medicine but no improvement. What could be the cause? 9 hours later
Dr Saurabh: I have XRAY and Report of my knee , will share with you shortly. Regards XXXXX XXXXXXX
Answered by Dr. Saurabh Gupta 58 minutes later
Brief Answer: You are most welcome. Detailed Answer: Hi XXXXXXX You are most welcome. I will be happy to help you further. Warm regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor